# SDR AALA201905209006

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 53,649 hours, 21,947 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT TOP OF DESCENT FL350 IN VNAV PATH, ACFT NOSED DOWN AND OVERSPEED WARNING ACTIVATED. WARNING ON 1 TO 2 SECONDS. MAINTENANCE ACCOMPLISHED DFCS BITE, NO CURRENT FAULTS, NO PREVIOUS FAULTS, AP SYSTEM OK IAW FIM 22-11, TASK 801.
